# SDR COM605116

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270003
- Condition: Defective
- Location: Lt Spoiler
- Part time: 2,223 hours
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT SPOILER FAULT MESSAGE ON EICAS.  REPLACED THE LT FLIGHT SPOILER PCU.
